# SDR SWAA2022070123653

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 3,563 hours, 1,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND FWD CARGO PANEL 122FW AND AFT CARGO PANEL 141FW; 141DW CRACKED / [01] R&R FWD CARGO PANEL 122FW AND AFT CARGO PANEL 141FW; 141DW. PER AMM 50-10-02
